... balance, could it be from gabapentin. I take 2 300mg twice a day. I even fell and broke my foot.
I would definitely talk to your doctor to determine the best way to wean off gabapentin. It's not something you want to do incorrectly as, depending on the condition it was prescribed for, you could have serious complications if you reduce your dosage too quickly.
On the other side, you said this is shortly after you started taking it. That's the easiest time to get off it, but it's worth noting that side effects like dizziness, loss of balance and coordination, etc. tend to be temporary, so they may pass. I'd ask your doctor if it's best to just wait it out. (Carefully, please. No more broken bones. ;-)
Hope it works out for you either way!
Gabapentin has continued to make me feel dizzy and to fall and hurt many parts
of my body. I take 300 mg twice a day=600 mg/day.
If you had any maddening itching with whatever you take the Gabapentin for,
weening yourself off just 300 mg a day, you will get the itching back.
It is your choice as to whether you take Gabapentin or not, and if it makes you dizzy
and you fall and break your foot (I am sorry for you that you broke your foot)
I would discuss with your doctor as to whether to stay on the Gabapentin,
because it is, I believe, the Gabapentin that is giving you these side effects.
You've already fallen and broken your foot, dear person, I would go to my
doctor and have him wean you off Gabapentin and take something else. Be
sure you and your doctor talk about Gabapentin and how he weans you off of it
and choose something else - first going off the Gab. and then slowly raise the
amount of whatever he puts you on. Discuss whatever he puts you on next
as to the side effects of it. If you don't agree with him then find a better doctor.
God bless you and good luck to you.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I started on a program at work and started the nicotine patch , right away I felt dizzy off balance?
Posted 14 Jul 2013 • 1 answer
Posted 18 Feb 2016 • 1 answer
Posted 29 Apr 2016 • 0 answers
Posted 25 Jan 2017 • 0 answers
Posted 1 Feb 2017 • 1 answer